# SDR DALA2023011700361

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 23,017 hours, 2,942 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3L AND 3R DOORS WILL NOT DISARM ON ARRIVAL.   DISARMED 3R AND 3L DOORS AND NO DEFECTS NOTED. DISARMED AND REARMED SEVERAL TIMES WITH NO DEFECTS NOTED.
